| Model Number |
P25P-001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemolysis (1886)
| Date of Event |
04/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The excor blood pump pu valves; 25 ml in/out; ø 9 mm; rvad, sn (b)(6) was in use on the patient from (b)(6) 2025 to date.The pumps remain on the patient and continue to be monitored.The event occurred on (b)(6) 2025, which is (28 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump and concluded the pump was produced according to our specification.The other pump lvad, sn (b)(6) associated with this event is submitted as 3004582654-2025-00032.
Event or Problem Description
The site contacted berlin heart clinical affairs on (b)(6) 2025 to report that the patient supported with the excor system in bi-vad configuration experienced hemolysis.The patient's ldh levels increased to 3000 u/l on (b)(6) 2025.The clinic decided to decrease the rate and the diastolic pressures.The ldh then decreased to 380 u/l as of (b)(6) 2025.There were no visible deposits inside or outside the cannulas.According to the site, the excor blood pumps pu valves; 25 ml in/out; ø 9 mm; lvad, sn (b)(6) and rvad sn (b)(6) maintained complete fill and ejection.